Alert archive / Kansas / Flash Flood Warnings in 2014

Flash Flood Warning 3, NWS Hastings, NE

August 9, 2014Mitchell County, Kansas

NWS Hastings, NE issued this flash flood warning at Aug 9, 2014, 9:51 PM CDT for Mitchell County, Kansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2014, 9:51 PM CDT (02:51 UTC)
Expired
Aug 10, 2014, 12:45 AM CDT
In force
3 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Mitchell County, KS

The radar

The Grand Island radar (KUEX), 99 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 10:37 PM CDTHEAVY RAIN 3.51 N Beloit, KS
Aug 10, 12:24 AM CDTHEAVY RAIN 2.63Beloit, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
795 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WGUS53 KGID 100251
FFWGID
KSC123-100545-
/O.NEW.KGID.FF.W.0003.140810T0251Z-140810T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
951 PM CDT SAT AUG 9 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 1245 AM CDT
    
* AT 948 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN IN THE BELOIT AND SCOTTSVILLE AREA. DOPPLER RADAR 
  INDICATES THAT 4 TO 6 INCHES OF RAIN HAVE FALLEN. FLASH FLOODING 
  IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BELOIT AND SCOTTSVILLE. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3941 9829 3957 9825 3957 9793 3936 9793

$$

WESELY
1 follow-up statement
092 
WGUS73 KGID 100545
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1245 AM CDT SUN AUG 10 2014

KSC123-100554-
/O.EXP.KGID.FF.W.0003.000000T0000Z-140810T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MITCHELL KS-
1245 AM CDT SUN AUG 10 2014

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MITCHELL COUNTY WILL
EXPIRE AT 1245 AM CDT...

FLOOD WATERS HAVE RECEDED...ALTHOUGH MINOR FLOODING IS LIKELY STILL 
OCCURRING. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3941 9829 3957 9825 3957 9793 3936 9793

$$

WESELY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 6:33 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Aug 9, 6:33 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT SAT AUG 9 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 310 PM CDT SAT AUG 9 2014

SVR WX WATCH WAS COORDINATED WITH SPC AT 255 PM AND HAS POSTED.

NOT MUCH TIME FOR A FULL AFD DUE TO ON-GOING TSTMS AND PREP FOR
ADDITIONAL DEVELOPMENT.

MULTICELL ACTIVITY HAS BEEN PREVALENT OVER VALLEY/GREELEY/NANCE
COUNTIES SINCE 8 AM. WHILE HAIL HAS BEEN THE MAIN THREAT...THE
GROWING CONCERN IS THESE STORMS BECOME SURFACE-BASED AND
THREATEN WIND DAMAGE AS WELL.

THERE ARE MULTIPLE BOUNDARIES FOR CONVECTIVE INITIATION...
INCLUDING THE OUTFLOW FROM THE ON-GOING ACTIVITY...DIFFERENTIAL
HEATING N AND E OF THE TRI-CITIES AND THE INVERTED TROF OVER THE
PANHANDLE.

THERE IS ANOTHER SHORTWAVE TROF APPROACHING /CURRENTLY OVER ERN
WY-CO/. THIS TROF WILL ENHANCE TSTM DEVELOPMENT WITH NUMEROUS
CELL MERGERS AND UPSCALE GROWTH INTO ONE OR MORE LINES EXPECTED.

MLCAPE IS CURRENTLY 1000-2500 J/KG WITH HIGHEST VALUES S AND W OF
THE ON-GOING ACTIVITY. WINDS ALOFT AND SHEAR ARE MARGINALLY
FAVORABLE.

WE EXPECT ONE OR MORE TSTM CLUSTERS TO MOVE THRU OVERNIGHT AND BE
E OF THE REGION SUN MORNING. THERE IS A SLIGHT CHANCE FOR A LITTLE
REDEVELOPMENT LATE SUN AFTERNOON. SVR THREAT SHOULD BE VERY
LIMITED AS 0-6 KM SHEAR WEAKENS TO UNDER 20 KTS OVER S-CNTRL NEB.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 310 PM CDT SAT AUG 9 2014

GUIDANCE SUGGESTS NORTHWESTERLY UPPER TROPOSPHERIC FLOW WILL
PERSIST MONDAY AND TUESDAY...ALTHOUGH THIS FLOW WILL WEAKEN
WEDNESDAY AND THURSDAY AS UPPER TROPOSPHERIC RIDGING BUILDS INTO
THE AREA. THIS FLOW IS THEN EXPECTED TO BECOME MORE ZONAL HEADING
INTO FRIDAY AND SATURDAY AS AN UPPER TROPOSPHERIC SHORT WAVE
APPROACHES FROM THE WEST.

AN OVERALL LACK IN OMEGA SHOULD PROMOTE DRY CONDITIONS ACROSS THE
REGION THROUGH WEDNESDAY. INCREASING OMEGA...AHEAD OF THE
AFOREMENTIONED UPPER TROPOSPHERIC SHORT WAVE...COULD THEN PROMOTE
PRECIPITATION PRODUCTION WEDNESDAY NIGHT THROUGH SATURDAY. AS A
RESULT... ALLBLEND RESPONDED BY PRESENTING 20-40% POPS TO MUCH OF
THE AREA WEDNESDAY NIGHT THROUGH SATURDAY AND THESE POPS WERE LEFT
UNCHANGED FOR THE MOST PART.

LITTLE CHANGE IN THE LOWER TROPOSPHERIC AIR MASS SHOULD PROMOTE
SIMILAR TEMPERATURE READINGS FROM DAY TO DAY DURING THE LONG TERM
FORECAST PERIOD...WITH AFTERNOON HIGHS IN THE 80S AND OVERNIGHT
LOWS IN THE UPPER 50S AND 60S EXPECTED FOR THE MOST PART.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 616 PM CDT SAT AUG 9 2014

EXPECT AN AREA OF SHOWERS AND THUNDERSTORMS TO APPROACH THE LOCAL
AREA FROM THE NORTHWEST OVER THE NEXT FEW HOURS...BRINGING
TEMPORARY MVFR CIGS AND VSBYS FROM AROUND 10/01Z-10/04Z. COULD
SEE BRIEFLY LOWER CATEGORIES...BUT WILL WAIT TO AMEND TAF IF
THUNDERSTORMS CONTINUE TO INTENSIFY AND FURTHER DETERIORATION OF
CONDITIONS IS EXPECTED. OTHERWISE...EXPECT SOME PATCHY FOG
FORMATION TO ONCE AGAIN BE POSSIBLE DURING THE MORNING HOURS
TOMORROW ONCE THE STORMS PASS...WITH IMPROVING CONDITIONS AND
GENERALLY NORTHERLY WINDS NEAR 10-15 KTS THROUGH MOST OF THE DAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HALBLAUB
LONG TERM...BRYANT
AVIATION...ROSSI
Hazardous weather outlook, Aug 9, 3:19 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
319 PM CDT SAT AUG 9 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
102030-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
319 PM CDT SAT AUG 9 2014

...SEVERE THUNDERSTORM WATCH 457 IN EFFECT UNTIL 10 PM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL FORM AND BECOME WIDESPREAD TONIGHT. SOME
THUNDERSTORMS WILL BE SEVERE THROUGH 10 PM...WITH VERY LARGE HAIL
UP TO 2 INCHES IN DIAMETER...AND DAMAGING WIND GUSTS TO 70 MPH
POSSIBLE. STORMS SHOULD MERGE AND PROGRESS ACROSS THE REGION AS
ONE OR TWO CLUSTERS OR LINES. THE SEVERE THUNDERSTORMS SHOULD BE
DONE BY MIDNIGHT...AND THUNDERSTORMS SHOULD EXIT THE REGION BY
DAYBREAK.

SOME ISOLATED LOCATIONS HAVE MEASURED MORE THAN 3 INCHES OF RAIN
SINCE FRIDAY EVENING. WITH MORE HEAVY RAIN POSSIBLE TONIGHT...THIS
COULD RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT CHANCE SOME THUNDERSTORMS COULD LINGER INTO
SUNDAY MORNING. A COUPLE THUNDERSTORMS COULD THEN REDEVELOP LATE
IN THE AFTERNOON.

PERIODIC THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE RELAY ALL REPORTS OF HAIL...WIND DAMAGE...AND
FLOODING TO THE NATIONAL WEATHER SERVICE IN HASTINGS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB/BRYANT

In the hours before

Special weather statement, Aug 9, 9:19 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
919 PM CDT SAT AUG 9 2014

NEZ084-100245-
FRANKLIN NE-
919 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 945
PM CDT...

AT 919 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FRANKLIN...OR 32 MILES NORTHEAST OF PHILLIPSBURG...MOVING NORTHEAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...CAMPBELL...BLOOMINGTON AND RIVERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4035 9873 4001 9874 4001 9904 4020 9911
TIME...MOT...LOC 0219Z 242DEG 13KT 4011 9894

WESELY
Local storm report, Aug 9, 9:28 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
928 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             5 N FUNK                40.54N 99.25W
08/09/2014  E0.75 INCH       PHELPS             NE   TRAINED SPOTTER

            HEAVY RAIN WITH PENNY SIZED HAIL

&&

PBEDA
Special weather statement, Aug 9, 9:28 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
928 PM CDT SAT AUG 9 2014

NEZ046-061-100300-
SHERMAN NE-BUFFALO NE-
928 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR BUFFALO AND SOUTHWESTERN SHERMAN
COUNTIES UNTIL 1000 PM CDT...

AT 928 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RAVENNA...OR 19 MILES NORTH OF KEARNEY...MOVING SOUTHEAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KEARNEY...GIBBON...RAVENNA...SHELTON...PLEASANTON...LITCHFIELD...
AMHERST...RIVERDALE AND HAZARD.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 290 AND 291.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4103 9874 4072 9873 4073 9921 4104 9941
      4105 9939 4105 9921 4114 9921 4123 9902
TIME...MOT...LOC 0228Z 321DEG 48KT 4096 9895

WESELY
Local storm report, Aug 9, 9:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
939 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     PLEASANTON              40.97N 99.09W
08/09/2014  M57 MPH          BUFFALO            NE   MESONET

&&

WESELY
Local storm report, Aug 9, 9:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
945 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND GST     8 NW BELOIT             39.55N 98.21W
08/09/2014  E60 MPH          MITCHELL           KS   TRAINED SPOTTER

            EST 50 TO 60 MPH WINDS WITH NICKLE SIZED HAIL

&&

PBEDA
Special weather statement, Aug 9, 9:50 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
950 PM CDT SAT AUG 9 2014

KSZ005-NEZ082>084-100330-
PHILLIPS KS-HARLAN NE-FRANKLIN NE-FURNAS NE-
950 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PHILLIPS...NORTHWESTERN
SMITH...HARLAN...EASTERN FURNAS AND FRANKLIN COUNTIES UNTIL 1030 PM
CDT...

AT 947 PM CDT...DOPPLER RADAR WAS TRACKING A WIDESPREAD CLUSTER OF
STRONG THUNDERSTORMS WITHIN THE ADVISORY AREA...PRIMARILY
CONCENTRATED WITHIN HARLAN AND WESTERN FRANKLIN COUNTIES. THESE
STORMS WERE GENERALLY MOVING SOUTH OR SOUTHEAST AROUND 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
SOME OF THESE STORMS...ALONG WITH LOCALLY HEAVY RAINFALL TAHT COULD
RESULT IN 1 INCH OR MORE IN A SHORT TIME.

LOCATIONS IMPACTED INCLUDE...
ALMA...ARAPAHOE...FRANKLIN...OXFORD...BEAVER CITY...ORLEANS...
HILDRETH...HOLBROOK...STAMFORD...REPUBLICAN CITY...UPLAND...LONG
ISLAND...EDISON...NAPONEE...BLOOMINGTON...HUNTLEY...RAGAN...
WOODRUFF...HENDLEY AND HOLLINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4035 9951 4034 9888 4008 9879 4000 9898
      4000 9907 3996 9907 3990 9921 3986 9962
      4000 9963 4001 9995 4032 10003
TIME...MOT...LOC 0247Z 326DEG 19KT 4031 9907 4011 9938 4008 9993

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:37 PM CDTSevere Thunderstorm WarningGIDSmith38 min
Aug 9, 8:13 PM CDTSevere Thunderstorm WarningGIDJewell, Smith47 min
Aug 9, 8:28 PM CDTSevere Thunderstorm WarningGIDSmith21 min
Aug 9, 8:44 PM CDTSevere Thunderstorm WarningGIDJewell46 min
Aug 9, 9:01 PM CDTSevere Thunderstorm WarningGIDMitchell44 min
Aug 9, 9:11 PM CDTAreal Flood AdvisoryGIDMitchell4 hr
Aug 9, 9:28 PM CDTSevere Thunderstorm WarningGIDJewell47 min
Aug 9, 9:32 PM CDTSevere Thunderstorm WarningGIDMitchell43 min
Aug 9, 9:49 PM CDTSevere Thunderstorm WarningGIDMitchell26 min
Aug 9, 10:05 PM CDTAreal Flood AdvisoryGIDJewell, Smith6 hr
Aug 9, 10:09 PM CDTSevere Thunderstorm WarningGIDOsborne, Smith25 min
Aug 9, 10:17 PM CDTSpecial Weather StatementGIDMitchell43 min
Aug 10, 1:09 AM CDTAreal Flood WarningGIDMitchell12 hr

Nearby

Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.